# SDR UIEA2019012302998

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,809 hours, 18,670 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START "LT BLD ISL VALVE EICS MSG"( PERFORMED OPS CHECK OF LT ISL VALVE IAW AMM 36-11-04-214-025, OPS GOOD. PERFORMED BITE CHECK ON AIR SUPPLY BITE MODULE NO FAULTS NOTED. )
